# SDR ASOA201100833

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 517-579
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK FLOOR SEGMENT (TOP AND SIDE) FROM FS 517 TO FS 579 IS CORRODED.   REMOVED SEAT TRACK FROM FS485-581 IAW 51-41-02-001-001-A01 AND 51-41-02-001-001-A01.    INSTALLED SEAT TRACK FS 485-581 IAW SRM 51-41-00-001-001-A01 AND 51-41-02-001-001-A01.  THIS IS A MINOR REPAIR.
